Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the Dirichlet problem for the Stokes system in Lipschitz domains


Author: Zhong Wei Shen
Journal: Proc. Amer. Math. Soc. 123 (1995), 801-811
MSC: Primary 35Q30; Secondary 76D07
DOI: https://doi.org/10.1090/S0002-9939-1995-1223521-9
MathSciNet review: 1223521
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the $ {L^p}$ Dirichlet problem for the Stokes system in Lipschitz domains. Optimal estimates are obtained when the dimension $ n = 3$. In the case of $ n \geq 4$, we establish a weak estimate of solutions for certain range of p.


References [Enhancements On Off] (What's this?)

  • [DK1] B. Dahlberg and C. Kenig, Hardy spaces and the Neumann problem in $ {L^p}$ for Laplace's equation in Lipschitz domains, Ann. of Math. (2) 125 (1987), 437-465. MR 890159 (88d:35044)
  • [BK2] -, $ {L^p}$ estimates for the three-dimension system of elastostatics on Lipschitz domains, Lecture Notes in Pure and Appl. Math., vol. 122, Dekker, New York, 1990.
  • [DKPV] B. Dahlberg, C. Kenig, J. Pipher, and G. Verchota, Area integral estimates and maximum principles for higher order elliptic equations and systems on Lipschitz domains, preprint.
  • [DKV] B. Dahlberg, C. Kenig, and G. Verchota, Boundary value problems for the systems of elastostatics in Lipschitz domains, Duke Math. J. 57 (1988), 795-818. MR 975122 (90d:35259)
  • [F] E. Fabes, Layer potential methods for boundary value problems on Lipschitz domains, Lecture Notes in Math., vol. 1344, Springer-Verlag, New York, 1987, pp. 55-80. MR 973881
  • [FKV] E. Fabes, C. Kenig, and G. Verchota, The Dirichlet problem for the Stokes system on Lipschitz domains, Duke Math. J. 57 (1988), 769-793. MR 975121 (90d:35258)
  • [GM] M. Giaquinta and G. Modica, Nonlinear systems of the type of the stationary Navier-Stokes system, J. Reine Angew. Math. 330 (1982), 173-214. MR 641818 (83h:35041)
  • [JK] D. Jerison and C. Kenig, The inhomogeneous Dirichlet problem in Lipschitz domains, preprint. MR 1331981 (96b:35042)
  • [MP] V. G. Maz'ya and V. A. Plamenvskii, On properties of solutions of three-dimensional problems of elasticity theory and hydrodynamics in domains with isolated singular points, Amer. Math. Soc. Transl. Ser. 2, vol. 123, Amer. Math. Soc., Providence, RI, 1984, pp. 109-123.
  • [PV] J. Pipher and G. Verchota, The Dirichlet problem in $ {L^p}$ for biharmonic functions on Lipschitz domains, Amer. J. Math. 114 (1992), 923-972. MR 1183527 (94g:35069)
  • [S] E. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, NJ, 1970. MR 0290095 (44:7280)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35Q30, 76D07

Retrieve articles in all journals with MSC: 35Q30, 76D07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1223521-9
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society